# SDR DHL98726112

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NUMEROUS RIVETS WORKING LOOSE LT LOWER WING TRAILING EDGE AT ACCESS PANEL JUST OUTBD OF NR 4 TRAILING EDGE TRACK.  REMOVED AND REPLACED NEW SKIN AT WING T/E ACCESS PANEL PER SRM 51-40-6, N/R 1334.
